# SDR DALA2023040502621

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 INITIAL INSPECTION: DENT ON FRAMES STA. 820 AND 800, FROM LBL 2 TO RBL 2 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: DENT ON FLANGE FRAMES STA.800, FROM LBL 2 TO RBL 2 AT FWD CARGO COMPARTMENT WAS REPAIRED PER ER/A N 606827-14AD REV. ORIGINAL SECTION I (2698186)
